# SDR 2020FA0000095

- Difficulty date: January 29, 2020
- Submitted: January 29, 2020
- Operation: General aviation
- Aircraft: N733TP
- Make and model: Cessna 172N
- Aircraft serial: 17268538
- Engine: Lyc O320D2J
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: A175400125
- Part serial: 63950
- Condition: Cracked
- Location: Tailpipe
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT SMELLED BURNING OIL IN CABIN, TURNED OFF CABIN HEAT AND SMELL WENT AWAY.  INSPECTION FOUND MUFFLER CRACKED AT TAILPIPE ABOUT 3/4 AROUND TAILPIPE TO MUFFLER.  MUFFLER WAS A NEW REPLACEMENT FROM AEROSPACE WELDING INSTALLED ON 4/13/3018 3125.8 TACH, REMOVED 3/25/2019 3757.1 TACH.  CRACKED MUFFLER WAS RETURNED TO AEROSPACE WELDING.
